# SDR GTIA2024122338618

- Difficulty date: December 21, 2024
- Submitted: December 24, 2024
- Operation: Air carrier
- Aircraft: N665NK
- Make and model: Airbus A321-231
- Aircraft serial: 7045
- Aircraft time: 29,337 hours, 12,984 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Access Panel
- Part number: D75347541009400
- Condition: Cracked
- Location: Zone 100
- Part time: 29,338 hours, 12,984 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACCESS PNL 197KB CRACKED RAF-01 3415092-02 -REPAIRED ACCESS PANEL 197KB ON LOWER FUSELAGE AS PER EC #EA5345-24134 AEROMAN EA #53-9066-24 REV.0 PART 1 AND RDAF 81508571/002/2024 HA PERMANENT REPAIR IS CATEGORY "A"
